# SDR SWAA2024121675517

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,031 hours, 34,795 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FWD ATTACH BRACKET FOR SUPPORT FOR PANEL 551BT IS CRACKED.<[01] REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
